# SDR CALA2014032100376

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 81,662 hours, 17,652 cycles
- Engine: Rroyce RB211*
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 851JB
- Part serial: 301134
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RT ENG PROBE HEAT REPLACED P1 PROBE IAW MM73-21-04-404-013-R-00.
